# SDR AALA202211144658

- Difficulty date: November 11, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N335PH
- Make and model: Boeing 737823
- Aircraft serial: 31265
- Aircraft time: 15,418 hours, 6,533 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN FLOOR AT SEAT ROWS 17-18 SOFT AND MAKING "POPING" NOISE WHEN WALKED ON. MAINTENANCE REPAIRED FLOOR PANEL PER AARD 53-00-00-6.
